Bounds On Option Prices In Point Process Diffusion Models
We obtain lower and upper bounds on option prices in one-dimensional jump-diffusion markets with point process components. Our proofs rely in general on the classical Kolmogorov equation argument and on the propagation of convexity property for Markov semigroups, but the bounds on intensities and jump sizes formulated in our hypotheses are different from the ones already found in the literature (Finance and Stochastics 4(2) (2000) 209–222; 10(2) (2006) 229–249).
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 11 (2008)
Issue (Month): 06 ()
|Contact details of provider:|| Web page: http://www.worldscinet.com/ijtaf/ijtaf.shtml|
|Order Information:|| Email: |
When requesting a correction, please mention this item's handle: RePEc:wsi:ijtafx:v:11:y:2008:i:06:p:597-610. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tai Tone Lim)
If references are entirely missing, you can add them using this form.